# SDR TWAA970006

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Birdstrike
- Location: Fuselage
- Stage of operation: UK
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SFO - BIRD STRIKE TO LEFT SIDE OF FUSELAGE ABOVE ICE INSPECTION LIGHT REPORTED.  MAINTENANCE INSPECTED AIRCRAFT FOR DAMAGE.  FOUND DENT IN AREA TO BE WITHIN LIMITS.  AIRCRAFT SCHEDULED FOR REINSPECTION AND REPAIRS AS NECESSARY.  AIRCRAFT RETURNED TO SERVICE.  (M)
